ICDF2C / KDFS 2015 Final Program October 6-8, 2015 Seoul, South Korea

Day 1

	-
08:00 - 09:00	Registration
09:00 - 09:15	Welcome to ICDF2C / KDFS 2015
09:15 - 09:45	Korean National Police and Vietnam Military Technical Academy Opening Words
09:45 - 10:45	Kenote 1: Max Goncharov, Trend Micro Inc. • New Research on Cyber Underground Services
	15 min Coffee Break
11:00 - 12:00	
	Session I – Education in forensics
	Digital forensics education: a multidisciplinary curriculum model – Imani Palmer, Elaine Wood, Stefan Nagy, Gabriela Garcia, Masooda Bashir, and Roy Campbell.
	Development and Initial User Evaluation of a Virtual Crime Scene Simulator Including Digital Evidence – Alleyn Conway, Joshua I. James and Pavel Gladyshev.
	1.5 Hours Lunch Break
13:30 - 15:00	Session II – Computational Forensics
	Detection of Frame Duplication Type of Forgery in Digital Video Using Sub-Block Based Features – Vivek Kumar Singh, Pallav Pant and Ramesh Chandra Tripathi.
	How Cuckoo Filter Can Improve Existing Approximate Matching Techniques – Vikas Gupta and Frank Breitinger.
	Forensically Sound Retrieval and Recovery of Images from GPU Memory – Yulong Zhang, Baijian Yang, Marcus Rogers and Raymond Hansen.
	15 min Coffee Break
15:15 - 16:15	Tutorial 1: DUZON – Desktop Exercise: Crafting Information from Data
16:15 – 17:15	Tutorial 2: Pavel Gladyshev – FIREBrick; an open forensic device
18:00 – 19:00	Seoul Tech Society Panel Discussion - Safe Cyberspace • Essay awards sponsored by the Korea Internet & Security Agency
19:00 -	Dinner / Drinks on own



Day 2

08:00 - 09:00	Registration
09:00 - 09:15	General announcements
09:15 - 10:15	Keynote 2: Dr. Dave Dampier, Mississippi State University • Collaboration between academia and law enforcement to fight cybercrime
	15 min Coffee Break
10:30 – 12:00	Session III – Network and Cloud
	Advanced Techniques for Reconstruction of Incomplete Network Data – Petr Matoušek, Jan Pluskal, Ondřej Ryšavý, Vladimír Veselý, Martin Kmeť, Filip Karpíšek and Martin Vymlátil.
	Cyber Peacekeeping – Nikolay Akatyev and Joshua I. James.
	Forensic Analysis and Remote Evidence Recovery from Syncthing: An Open Source Decentralised File Synchronisation Utility – Conor Quinn, Mark Scanlon, Jason Farina and M-Tahar Kechadi.
	1.5 Hours Lunch Break
13:30 – 14:30	Session IV – Cooperation in digital investigations A Survey of International Cooperation in Digital Investigations – Joshua I. James and Pavel Gladyshev.
	Awareness of Scam E-mails: An Exploratory Research Study – Part 2 – Kelly Cole, Tejashree Datar, and Marcus Rogers.
14:30 – 16:00	Poster presentation (10 minutes per poster) followed by a Poster Session for discussion
	Forensic analysis using Amcache.hve – Moonho Kim, and Sangjin Lee.
	Recycling Personal Data: The Potential of Data Reuse in Digital Forensics and the Use Limitation Principle – Bart Custers.
	Reliability Research about Evidence Acquisition Method of Apple Mac Device – Jisung Choi, Dohyun Kim and Sangjin Lee.
	Break, Exhibits and Vendor Demos
16:00 – 17:00	Tutorial 3: Nikolay Akatyev – Researching mobile malware
18:30 - Whenever	Gala Dinner & Reception



Day 3

09:00 - 10:00	Registration
10:00 - 11:00	Session V – Social media
	Explanatory Case Study of the Authur Pendragon Cyber Threat: Socio-Psychological & Communication Perspectives – Kathryn Seigfried-Spellar, Ben Flores and Darrin Griffin.
	Smartphone verification and user profiles linking across social networks by camera fingerprinting – Flavio Bertini, Rajesh Sharma, Andrea Iannì and Danilo Montesi.
	15 min Coffee Break
11:15 - 12:15	Session VI – Non-traditional device forensics
	Analysis of the HIKVISION DVR File System – Jaehyeok Han, Doowon Jeong and Sangjin Lee.
	Exploring the Effectiveness of Digital Forensics Tools on the Sony PlayStation Vita – Karolina Alvarez and Masooda Bashir.
12:15 - 12:30	Closing words
	1 Hour Lunch

For those who are interested, recommend tour information will be provided for a half day on the 8^{th} and all day on the 9^{th} (on your own).

